# SDR SWAA2019102838259

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 20,726 hours, 9,009 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 287A915224
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL 651FB, 28" FROM OUTBOARD END ATTACH ANGLE CRACKED COMMON TO FORWARD BULB SEAL RETAINER.         / R&R ANGLE IAW  / MR.
